Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
$2$–Segal spaces as invertible infinity-operads

Tashi Walde

Algebraic & Geometric Topology 21 (2021) 211–246

We exhibit the simplex category Δ and Segal’s category Γ as –categorical localizations of the dendroidal categories Ωπ and Ω introduced by Moerdijk and Weiss. As an application we obtain an equivalence of –categories between invertible –operads and the 2–Segal spaces of Dyckerhoff and Kapranov. Finally, we describe a cyclic version of the dendroidal category and explain how it –localizes to Connes’ cyclic category Λ.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

simplicial objects, $2$–Segal spaces, infinity-operads, dendroidal objects
Mathematical Subject Classification 2010
Primary: 18D50, 18G30
Received: 18 June 2019
Revised: 17 January 2020
Accepted: 29 January 2020
Published: 25 February 2021
Tashi Walde
Zentrum Mathematik
Technische Universität München
Garching bei München